Couldn't find what you looking for?

TRY OUR SEARCH!


I am suffering from acne lately and it started in the same time I‘ve put contraceptive vaginal ring called NuvaRing. I wasn’t warned about acne. Is it possible that NuvaRing is causing the cane? What are the possible problems that I may expect from this?

Loading...


Well, NuvaRing is totally new product, so I haven’t used it or knew anyone who used it. I did some reading for you and warning about acne, it is even said that you can expect less acne while using NuvaRing. Possible problems that you might expect are infections, irritations, weigh gain, nausea.
Reply

Loading...

i have been taking nuva ring forthe past 5 months and i have noticed the same thing.. I have never broken out before and am 19 years old.. which is kinda old to break out like this.. It all started 5 months ago when I started using this birh control so I think it does cause acnoe in some girls.
Reply

Loading...

I just recently started the Nuvaring about 3 months ago and about a month after I started I broke out with horrible scarring acne lesions. I have always had some acne problems, but usually under control with medication. I have been to two dermatologists and they are going to put me on the big gun ACCUTANE because nothing else has cleared up my skin. I am so angry that nobody has warned me about this problem. I am getting married soon and I will more than likely (per the dermatologist) have scarring. I also noticed a basically dead sex drive and horrible mood swings. Please be warned that if you struggle with your skin AT ALL, that Nuvaring can cause horrible acne. My advise: Try ANYTHING else.
Reply

Loading...

I too had bad breakouts when i started using the ring, i am in the process of adult acne treatment as well, and might have to go to accutane next.

Reply

Loading...

I too started getting acne when i switched to the ring - glad to see others have had the same problem. I thought I would give it a chance to see if it was my body trying to adjust to the hormones. I still have the problem and it has probably been about 10 months. Now, if i was younger I would think it was just my skin, but I am 26 and haven't had this problem in the past - both on and off BCPs.
Reply

Loading...

i have a similiar situation. i started nuvaring about a month and a half ago and the first month was great, i put in the 2nd ring almost 2 weeks ago and since then i have broken out SO BADLY. i am 18 and some may say that is normal....but my skin has been perfectly clear my entire life, i am a model and cant have bad skin. i took out the ring today
Reply

Loading...

Oddly enough, i took Nuvaring a year or so ago and it cleared up my acne. Then upon using it again after not using it for 6 months, i take it now and have been having HORRIBLE cystic acne, the worst ever, and it is clearly directly related. i will get 8 new deep sore infamed nodules within 24 hours of putting the ring back in. Will this clear up after a few months or not? Has anyone heard of this 180 in symptoms within the same person?
Reply

Loading...

Does anybody know if Nuvaring can give you pimples on the Vulva..or just done there in general???- not just the face. Ive seemed to have had the problem only after i started to use the Nuvaring.
whats going onnnnnnnnnnn?im scared
Reply

Loading...

I never ever had a problem with acne, in fact, everyone was always jealous of my clear skin. I used to use the pill and the patch and never had any issues with my skin. Then I ran out on my prescription and wanted to try the ring for it's ease of use. AFter using it for two months, I noticed that I was gaining weight and also breaking out really badly all over my forehead and cheeks. At first I had no idea what it was but after researching message boards online, it seems like a lot of people have had this problem. I get nausea from stronger pills so now I'm on OTC Lo and the acne is starting to go away but I also started a new skincare regimen with three steps. If you have acne you should really use a three step system with toner. If you have good skin you don't need three steps.

Anyway, watch out for the ring! And since I switched, I've had bleeding and spotting and clots of blood for the past almost three weeks. I don't know when it's going to stop but it sucks!
Reply

Loading...

I've had problems with acne and weight gain using hormonal birth control. I used to take the Pill and get really bad acne after having gone 20 years of my life with no acne. I finally got off the Pill and used the Nuva Ring later. I had less acne with the Nuva Ring. Then I went off birth control and am back on the Nuva Ring. I've noticed a significant weight gain in the past 3 months that I've taken it. I've also noticed some tinea versicolor (self-diagnosed) on my arms and read that it can be caused by hormones. I'm 23 and have always had a really bad experience with hormonal birth control. I might be looking into a diaphram soon, as all the side effects acne, weight gain, depression, etc. all really bother me.
Reply

Loading...

I KNEW IT. I have never had skin problems before. In fact, everyone always told me what great skin I had. I switched from the pill to Nuvaring during bar study so I wouldn't have to worry about remembering to take the pill.

All of a sudden I am covered in acne. I have the horrible cystic kind on my jawline and NECK, and pimples everywhere else. This is totally unacceptable, I look awful. And yes, I've gained weight as well.

At first I thought it was study related stress. But the bar is over and the acne is worse than before.
Reply

Loading...

I had acne in my teens, but I haven't really had a problem or had to use any kind of acne treatment since I graduated high school (I'm currently 27) I started the nuvaring at the beginning of this year, a few months later I started getting whiteheads on my chest and neck. I originally blamed sunscreen since I was on vacation when I first noticed lathering on the sunscreen. But the whiteheads never went away, they seem to be getting worse. To the point where I am for the first time in my life going to buy some acne cream.

I'm quite unhappy about this. The only reason I started the nuvaring was to regulate my hormones and I didn't want to be burdened with taking pills daily. I've had no other side effects besides plumper breasts, which I can hardly complain about. But now I'm a bit embarrassed to wear low cut shirts since they are covered in zits.
Reply

Loading...

Wow I am so glad I did some research. I'm 31 and have always had clear skin and I look really young for my age. I started the ring in May last year and although it didn't start off bad...it's totally bad now. I had to go to a dermatologist because it was gettin worse and worse unlike anything I've EVER had to deal with. I put myself back on the pill and am now treating my acne with medicine prescriped by the dermo. OMG I can't believe how many people have had the same problem!! And what's funny is it's supposed to be a lowered dose of estrogen!!
Reply

Loading...

I'm so glad that I'm not the only one going through this. Ever since I got on hormonal contraceptives I've had horrible acne all over my face, neck, chest, and back. I can't wear anything but turtlenecks. I'm thinking about saying screw the hormones and getting a copper IUD. I've been on five different pills and they all make me breakout horribly. I had acne in middle school before I hit puberty, but once that happened my skin was almost perfect with the occasional bump. And now I a COVERED with zits. And they hurt. I've been doing research and I've noticed alot of women who never had a problem with acne before then got on the pill have had similar symptoms to mine. I just hope that I can deal with the side effects from the IUD.
Reply

Loading...